Harmonic mappings onto parallel slit domains

Tom 101 / 2011

Michael Dorff, Maria Nowak, Magdalena Wo/loszkiewicz Annales Polonici Mathematici 101 (2011), 149-162 MSC: Primary 30C55, 31A05. DOI: 10.4064/ap101-2-5

Streszczenie

We consider typically real harmonic univalent functions in the unit disk $\mathbb D $ whose range is the complex plane slit along infinite intervals on each of the lines $x\pm ib$, $b>0$. They are obtained via the shear construction of conformal mappings of $\mathbb D $ onto the plane without two or four half-lines symmetric with respect to the real axis.

Autorzy

  • Michael DorffDepartment of Mathematics
    Brigham Young University
    Provo, UT 84602, U.S.A.
    e-mail
  • Maria NowakDepartment of Mathematics
    Maria Curie-Skłodowska University
    20-031 Lublin, Poland
    e-mail
  • Magdalena Wo/loszkiewiczDepartment of Mathematics
    Maria Curie-Sk/lodowska University
    20-031 Lublin, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek